# SDR ASOA201001768

- Difficulty date: October 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,616 hours, 14,645 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8776835 OPERATION 176/RT ELEV UPPER L/E OF SKIN IS CRACKED AT ES 26.520 IN 2 PLACES.  CRACKS ARE APPROX .250 LONG.   RESOLVED ON W/O: 177349 TASKCARD: N/R-00570 )  C/W STEPS 1-15 OF ASA EC/TC 601R-55-21-298, BOMBARDIER AEROSPACE REO NR 601R-55-21-298.  REQUIRES FIT CHECK, STEP 16.  FIT CHECK GOOD AT THIS TIME IAW BOMBARDIER AEROSPACE REO 601R-55-21-288 STEP 16.  BOMBARDIER REO 601R-55-21-298 REV HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORKCARD.  ALL RII'S HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED, AND AUTHORIZED RII INSPECTOR PER ASA GMM 3-3 PROCEDURES.  PRIOR TO THE A/C BEING RETURNED TO SERVICE. ASA RII C/W:  5300177"
